# SDR 2005FA0001262

- Difficulty date: July 27, 2005
- Submitted: September 7, 2005
- Operation: General aviation
- Aircraft: N527TB
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636166
- Engine: Lyc TIO540*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: 8360004
- Condition: Broken
- Location: Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PERFORMING A ROUTINE TIRE CHANGE, I NOTICED THE RT MAIN ACTUATOR BOLT HAD BROKEN THE SAFETY WIRE TO THE TRUNION AND HAD BACKED OUT UNTIL THERE WERE NO  THREAD ENGAGEMENT TO TRUNION.  ROD END SEIZED ON ACUTATOR OR FAILED TORQUE ON MAINTENANCE.  RECOMMEND PREFLIGHT CHECKLIST.  (K)
